# SDR ASAA0540476

- Difficulty date: September 18, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 693880114
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT INBOARD MID FLAP OUTBOARD TORQUE TUBE FITTING CORRODED.  REMOVED AND REPLACED TORQUE TUBE FITTING IAW 737-400 SRM 51-40-02.  (M)
